کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
841882 1470527 2010 10 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Existence of positive solutions for 2n2nth-order singular semipositone differential equations with Sturm–Liouville boundary conditions
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مهندسی (عمومی)
پیش نمایش صفحه اول مقاله
Existence of positive solutions for 2n2nth-order singular semipositone differential equations with Sturm–Liouville boundary conditions
چکیده انگلیسی

This paper studies a class of 2n2nth-order singular semipositone differential equations with Sturm–Liouville boundary conditions. Some new results on the existence of C(2n−2)[0,1]C(2n−2)[0,1] positive solutions and C(2n−1)[0,1]C(2n−1)[0,1] positive solutions for this class of differential equations are derived. We obtain some relations between the solutions and Green’s functions.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Nonlinear Analysis: Theory, Methods & Applications - Volume 72, Issues 3–4, 1 February 2010, Pages 1348–1357
نویسندگان
,